# SDR CALA950495

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11985
- Make and model: Airbus A300 B4-103
- Aircraft serial: 119
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 0187- THE YELLOW HYDRAULIC SYSTEM FLUID DROPPED TO THE ORANGE DOT DURING CRUISE.  THE HYDRAULIC PUMP WAS DUMPED AND THE FLUID LEVEL REMAINED AT THE ORANGE DOT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE YELLOW SYSTEM NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE PUMP WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.  (X)
